Inequalities for the Norm and the Numerical Radius of Linear Operators in Hilbert Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2007) Inequalities for the Norm and the Numerical Radius of Linear Operators in Hilbert Spaces. Demonstratio Mathematica, 40 (2). pp. 411-417. ISSN 0420-1213

Abstract

In this paper various inequalities between the operator norm and its numerical radius are provided. For this purpose, we employ some classical inequalities for vectors in inner product spaces due to Buzano, Goldstein-Ryff- Clarke, Dragomir-S´andor and the author.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3253
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 9399 Other Education and Training
Keywords ResPubID14238, Inequalities, operator norm, numerical radii, vectors, inner product spaces
Citations in Scopus 22 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login